# SDR AALA202105069002

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE STR 23 LEFT BETEENW FR 69 TO FR 70  AT AFT GALLEY AREA. REPLACED SHEAR PLATE LOCATED STR 23 LEFT BETWEEN FR 69 TO FR 70 AT AFT GALLEY AREA PER SRM A321 51-42-11-801.
